# SDR GLBA20030546

- Difficulty date: January 30, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 19,561 hours, 27,253 cycles
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 98076H9993
- Condition: Cracked
- Location: Cockpit
- Part time: 2,224 hours, 2,358 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO'S WINDSHIELD CRACKED, R & R WINDSHIELD RT PN 129-5025-2
